# SDR 2008UALA00769

- Difficulty date: February 8, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 48,642 hours, 16,888 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  LANYARD INTERFERENCE.  SECURED LANYARD, DOOR ARMS/DISARMS NORMALLY.
